MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 1378

1

REDUCTION FOR STOCHASTIC BIOCHEMICAL REACTION NETWORKS WITH MULTISCALE CONSERVATIONS

Kim, Jae Kyoungresearcher; Rempala, Grzegorz A.; Kang, Hye-WonSIAM PUBLICATIONSMULTISCALE MODELING & SIMULATION, v.18, no.4, pp.1376` - 1403, 2017-10

2

Beyond the Michaelis-Menten equation: Accurate and efficient estimation of enzyme kinetic parameters

Choi, Boseung; Rempala, Grzegorz A.; Kim, Jae KyoungresearcherNATURE PUBLISHING GROUPSCIENTIFIC REPORTS, v.7, pp.1 - 11, 2017-12

3

The number of small covers over cubes

Choi, SuhyoungresearcherGEOMETRY TOPOLOGY PUBLICATIONSALGEBRAIC AND GEOMETRIC TOPOLOGY, v.8, no.4, pp.2391 - 2399, 2008

4

A module structure and a vanishing theorem for cycles with modulus

Krishna, Amalendu; Park, JinhyunresearcherINT PRESS BOSTONMATHEMATICAL RESEARCH LETTERS, v.24, no.4, pp.1147 - 1176, 2017

5

LEVY-KHINTCHINE RANDOM MATRICES AND THE POISSON WEIGHTED INFINITE SKELETON TREE

Jung, Paul HeajoonresearcherAMER MATHEMATICAL SOCTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.370, no.1, pp.641 - 668, 2018-01

6

Symplectic capacities from Hamiltonian circle actions

Hwang, Taekgyu; Suh, Dong YoupresearcherINT PRESS BOSTON, INCJOURNAL OF SYMPLECTIC GEOMETRY, v.15, no.3, pp.785 - 802, 2017

7

THE K-THEORY OF VERSAL FLAGS AND COHOMOLOGICAL INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher; Devyatov, Rostislav; Zainoulline, KirillUNIV BIELEFELDDOCUMENTA MATHEMATICA, v.22, pp.1117 - 1148, 2017

8

A Joint Sparse Recovery Framework for Accurate Reconstruction of Inclusions in Elastic Media

Yoo, Jaejun; Jung, Younghoon; Lim, Mikyoungresearcher; Ye, Jong Chulresearcher; Wahab, AbdulSIAM PUBLICATIONSSIAM JOURNAL ON IMAGING SCIENCES, v.10, no.3, pp.1104 - 1138, 2017

9

Rank-width: algorithmic and structural results

Oum, Sang-ilresearcherELSEVIER SCIENCE BVDISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

10

Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D.PUBLIC LIBRARY SCIENCEPLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06 View PDF (4197kb)

11

FUNCTIONAL CENTRAL LIMIT THEOREM FOR A CLASS OF NEGATIVELY DEPENDENT HEAVY-TAILED STATIONARY INFINITELY DIVISIBLE PROCESSES GENERATED BY CONSERVATIVE FLOWS

Jung, Paulresearcher; Takashi, Owada; Samorodnitsky, GennadyINST MATHEMATICAL STATISTICSANNALS OF PROBABILITY, v.45, no.4, pp.2087 - 2130, 2017-07

12

Temporal Changes in Mortality Related to Extreme Temperatures for 15 Cities in Northeast Asia: Adaptation to Heat and Maladaptation to Cold

Chung, Yeonseungresearcher; Noh, Hee Sang; Honda, Yasushi; Hashizume, Masahiro; Bell, Michelle L.; Guo, Yue-Liang Leon; Kim, HoOXFORD UNIV PRESS INCAMERICAN JOURNAL OF EPIDEMIOLOGY, v.185, no.10, pp.907 - 913, 2017-05

13

Primitive and Totally Primitive Fricke Families with Applications

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong HwaSPRINGER BASEL AGRESULTS IN MATHEMATICS, v.71, no.3-4, pp.841 - 858, 2017-06

14

NORMAL BASES FOR MODULAR FUNCTION FIELDS

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong SungCAMBRIDGE UNIV PRESSBULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.95, no.3, pp.384 - 392, 2017-06

15

Correlation estimation with singly truncated bivariate data

Im, Jongho; Ahn, Eunyong; Beck, Namseon; Kim, Jae Kwangresearcher; Park, TaesungWILEY-BLACKWELLSTATISTICS IN MEDICINE, v.36, no.12, pp.1977 - 1988, 2017-05

16

Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, GangukresearcherSPRINGERANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

17

A lower bound on the essential dimension of PGL(4) in characteristic 2

Baek, SanghoonresearcherWORLD SCIENTIFIC PUBL CO PTE LTDJOURNAL OF ALGEBRA AND ITS APPLICATIONS, v.16, no.4, 2017-04

18

Nonlinear scalar field equations involving the fractional Laplacian

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, JinmyoungIOP PUBLISHING LTDNONLINEARITY, v.30, no.4, pp.1659 - 1681, 2017-04

19

On normalized generating sets for GQC codes over Z(2)

Bae, Sunghanresearcher; Kang, Pyung-Lyun; Li, ChengjuACADEMIC PRESS INC ELSEVIER SCIENCEFINITE FIELDS AND THEIR APPLICATIONS, v.45, pp.285 - 300, 2017-05

20

COLORFUL THEOREMS FOR STRONG CONVEXITY

Holmsen, Andreas F.; Karasev, RomanAMER MATHEMATICAL SOCPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.6, pp.2713 - 2726, 2017-06

rss_1.0 rss_2.0 atom_1.0